MAUDE Adverse Event Report: TIDI PRODUCTS LLC QUICK-RELEASE TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC QUICK-RELEASE TWICE-AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE
Model Number 2789Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a complaint on product 2789q, lot 4151t020.(b)(6) fda complaint# (b)(4), customer states they had just restrained an aggressive patient.They used the twice as tough restraints 2789q.Customer observed that the patient was able to follow the line that attached his wrist to the bed.The patient was then able to unclasp the buckle and free his hand.Customer states that the restraint kept patient from raising arm off the bed, but did not prevent him from moving hand towards bedframe where the restraint was secured to the bed.
 
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Since product was not returned, confirmation of customer's complaint and the root cause could not be determined.A review of the device history record did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The product passed all verification testing and met manufacturing specifications prior to being released for distribution.The instructions for use contraindications state; do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The application instructions state: insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound.Pull firmly on straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.Warnings state: some patients may require additional interventions in conjunction with a restraint in order to prevent injury to self or others.1.If the patient pulls violently against the bed straps.2.To reduce the risk of the patient getting access to the line/wound/tube site.3.To prevent the patient from flailing or bucking up and down and causing self injury.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Fda related report (b)(4) / manufacturer reference file (b)(4).

Brand Name
QUICK-RELEASE TWICE-AS-TOUGH CUFFS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21071807
Report Number2182318-2024-00173
Device Sequence Number8409316
Product Code FMQ
UDI-Device Identifier10190676003195
UDI-Public10190676003195
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2789Q
Device Catalogue Number2789Q
Device Lot Number4151T020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age15 YR
Patient SexUnknown